# SDR CALA0001283

- Difficulty date: August 21, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- Aircraft time: 79,573 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Caibn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 392 ADJACENT TO R-1 DOOR.  THE FLOOR SUPPORT BEAM WAS REPLACED IAW SRM 53-00-00 AND GMM 10-900-01.
